# SDR IPXA09555824

- Difficulty date: May 9, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 17,597 hours, 11,329 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1017
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 FRAME DENTED AT STA 1520 LBL 26 STR 26L ABOVE FLOOR TO SIDEWALL SUPPORT.  REMOVED DAMAGE & REPAIRED DAMAGE PER SRM 53-00-07-2R, ER 09-2554 AND EO B757-5310-33409.
